Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Sobolev imbedding theorems in borderline cases
HTML articles powered by AMS MathViewer

by Nicola Fusco, Pierre Louis Lions and Carlo Sbordone PDF
Proc. Amer. Math. Soc. 124 (1996), 561-565 Request permission

Abstract:

An imbedding theorem is given for functions whose gradient belongs to a class slightly larger than $L^n(\Omega )$, $\Omega \subset \mathbb {R}^n$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46E35
  • Retrieve articles in all journals with MSC (1991): 46E35
Additional Information
  • Nicola Fusco
  • Affiliation: Dipartimento di Matematica e Applicazioni, Università di Napoli, via Cintia, 80126 Napoli, Italy
  • Pierre Louis Lions
  • Affiliation: CEREMADE, Place du Marèchal de Lattre de Tassigny, 75775 Paris Cedex 16, France
  • Carlo Sbordone
  • Affiliation: Dipartimento di Matematica e Applicazioni, Università di Napoli, via Cintia, 80126 Napoli, Italy
  • Received by editor(s): July 7, 1993
  • Received by editor(s) in revised form: September 12, 1994
  • Communicated by: Barbara Lee Keyfitz
  • © Copyright 1996 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 124 (1996), 561-565
  • MSC (1991): Primary 46E35
  • DOI: https://doi.org/10.1090/S0002-9939-96-03136-X
  • MathSciNet review: 1301025